Alert archive / Mississippi / Tornado Warnings in 2025
Tornado Warning 23, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Feb 12, 2025, 5:53 PM CST for 4 counties in Mississippi. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 12, 2025, 5:53 PM CST (23:53 UTC)
- Expired
- Feb 12, 2025, 6:45 PM CST
- In force
- 52 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Covington County, MS, Jefferson Davis County, MS, Jones County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 87 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 12, 6:15 PM CST | TSTM WND DMG | 3 W Seminary, MS | Trees down along Cold Springs Rd, possible tornado. |
| Feb 12, 6:16 PM CST | TSTM WND DMG | 2 Nw Seminary, MS | Trees down off of Cothren Road and Highway 49. Possible tornado. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 12, 1:32 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 710 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -182 m²/s²
- 0-3 km storm-relative helicity
- 416 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
718
WFUS54 KJAN 122353
TORJAN
MSC031-065-067-129-130045-
/O.NEW.KJAN.TO.W.0023.250212T2353Z-250213T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
553 PM CST Wed Feb 12 2025
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Southeastern Smith County in central Mississippi...
Covington County in southeastern Mississippi...
Northwestern Jones County in southeastern Mississippi...
Southern Jefferson Davis County in south central Mississippi...
* Until 645 PM CST.
* At 551 PM CST, a severe thunderstorm capable of producing a tornado
was located near Carson, or 7 miles south of Prentiss, moving
northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Bassfield, Lone Star, and Carson around 555 PM CST.
Collins around 605 PM CST.
Seminary around 610 PM CST.
Hebron around 620 PM CST.
Taylorsville around 630 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3146 8996 3152 8996 3189 8941 3166 8921
3143 8979 3144 8982 3142 8983 3139 8990
TIME...MOT...LOC 2351Z 237DEG 41KT 3149 8982
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
863 follow-up statements
234
WWUS54 KJAN 130012
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
612 PM CST Wed Feb 12 2025
MSC065-130021-
/O.CAN.KJAN.TO.W.0023.000000T0000Z-250213T0045Z/
Jefferson Davis MS-
612 PM CST Wed Feb 12 2025
...THE TORNADO WARNING FOR SOUTHERN JEFFERSON DAVIS COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CST for south
central, central and southeastern Mississippi.
&&
LAT...LON 3154 8960 3157 8968 3175 8961 3189 8941
3166 8921 3151 8959
TIME...MOT...LOC 0011Z 238DEG 51KT 3157 8957
$$
MSC031-067-129-130045-
/O.CON.KJAN.TO.W.0023.000000T0000Z-250213T0045Z/
Smith MS-Covington MS-Jones MS-
612 PM CST Wed Feb 12 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR
SOUTHEASTERN SMITH...COVINGTON AND NORTHWESTERN JONES COUNTIES...
At 611 PM CST, a severe thunderstorm capable of producing a tornado
was located near Seminary, or near Collins, moving northeast at 60
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Seminary and Collins around 615 PM CST.
Hebron around 620 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3154 8960 3157 8968 3175 8961 3189 8941
3166 8921 3151 8959
TIME...MOT...LOC 0011Z 238DEG 51KT 3157 8957
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CR127
WWUS54 KJAN 130019
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
619 PM CST Wed Feb 12 2025
MSC129-130029-
/O.CAN.KJAN.TO.W.0023.000000T0000Z-250213T0045Z/
Smith MS-
619 PM CST Wed Feb 12 2025
...THE TORNADO WARNING FOR SOUTHEASTERN SMITH COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CST for south
central, central and southeastern Mississippi.
&&
LAT...LON 3151 8959 3160 8962 3168 8956 3180 8935
3180 8933 3166 8921
TIME...MOT...LOC 0019Z 237DEG 41KT 3162 8948
$$
MSC031-067-130045-
/O.CON.KJAN.TO.W.0023.000000T0000Z-250213T0045Z/
Covington MS-Jones MS-
619 PM CST Wed Feb 12 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR EASTERN
COVINGTON AND NORTHWESTERN JONES COUNTIES...
At 619 PM CST, a severe thunderstorm capable of producing a tornado
was located near Seminary, or near Collins, moving northeast at 45
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Hebron around 625 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3151 8959 3160 8962 3168 8956 3180 8935
3180 8933 3166 8921
TIME...MOT...LOC 0019Z 237DEG 41KT 3162 8948
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CR745
WWUS54 KJAN 130034
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
634 PM CST Wed Feb 12 2025
MSC031-130043-
/O.CAN.KJAN.TO.W.0023.000000T0000Z-250213T0045Z/
Covington MS-
634 PM CST Wed Feb 12 2025
...THE TORNADO WARNING FOR EASTERN COVINGTON COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3168 8940 3174 8936 3177 8931 3166 8921
3161 8935 3164 8940
TIME...MOT...LOC 0033Z 238DEG 41KT 3168 8932
$$
MSC067-130045-
/O.CON.KJAN.TO.W.0023.000000T0000Z-250213T0045Z/
Jones MS-
634 PM CST Wed Feb 12 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR
NORTHWESTERN JONES COUNTY...
At 633 PM CST, a severe thunderstorm capable of producing a tornado
was located near Hebron, or 8 miles northwest of Ellisville, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Jones County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3168 8940 3174 8936 3177 8931 3166 8921
3161 8935 3164 8940
TIME...MOT...LOC 0033Z 238DEG 41KT 3168 8932
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
ECWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Feb 12, 5:51 PM CST, 2 minutes earlier.
Area forecast discussion, Feb 12, 5:51 PM CST, 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
551 PM CST Wed Feb 12 2025
...New AVIATION...
.DISCUSSION...
Issued at 204 PM CST Wed Feb 12 2025
Tonight:
Storms exit the area late this evening from west to east with
cooler air moving in behind. This will result in a night with lows
across the area in the 30s for most north of I-20 and 40s to the
south. Freezing temperatures are possible in southeast Arkansas.
Through mid week next week:
Otherwise, ongoing forecast thinking remains unchanged and the
previous extended forecast is attached below, with the next storm
threat anticipated on Saturday when a significant severe weather
event is possible. An "Enhanced" (3 out of 5) risk for severe
weather remains valid for much of the area on Saturday. /86/
Previous Discussion:
Thursday through Tuesday:
Surface ridging will provide a brief break from the rainfall
Thursday and Friday as it traverses over the central CONUS.
Southerly flow will help Gulf moisture return to the region and
bring afternoon temps to the lower 70s to near 80 degrees by
Saturday.
Although warm temps are expected Saturday, rain will also return
as well as an upper-lvl trough progresses east, pushing a cold
front into the area. With mid-60 dewpoints, sufficient shear and
instability in place, strong to severe storms will be possible.
Continue to check back for updates as this system is several days
away. Depending on rainfall amounts from the next couple of days,
flooding could be possible with this system as soils will be
saturated and additional 1-2 inches of rain will be likely from
this system.
Post frontal passage will bring a cooler start to the new week.
Afternoon highs will range from the upper 40s in the northwest to
lower 60s in the southeast and overnight lows are expected to drop
to the upper 20s and lower 30s. Cold overnight lows could lead to
a widespread freeze Monday and Tuesday morning. /SW/
&&
.AVIATION...
(00Z TAFS)
Issued at 542 PM CST Wed Feb 12 2025
A mix of conditions were observed at 2330Z with VFR conds still
over se MS but SHRA/TSRAs will move across se MS through 03Z. The
back edge of the SHRA/TSRA has cleared HEZ-GLH-GWO. Otherwise,
IFR/LIFR conds are expected to prevail through 09Z. After 09Z
cigs wl gradually improve to MVFR from the west but wl take until
after 21Z to become VFR areawide. A gusty s-se wind to 20kts wl
shift to the nw and be gusty 20-22kts tonight as a cold front
moves across the region. This gusty nw wind will continue Thu
before subsiding by the end of the TAF period. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 40 51 35 62 / 100 0 0 10
Meridian 43 55 33 61 / 100 0 0 10
Vicksburg 39 49 35 60 / 50 0 0 10
Hattiesburg 48 61 38 66 / 100 0 0 20
Natchez 42 52 38 63 / 50 0 0 20
Greenville 34 44 31 54 / 20 0 0 10
Greenwood 36 47 32 58 / 70 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch until 8 PM CST this evening for MSZ028>033-037>039-
043>046-048>057-059-060.
LA...None.
AR...None.
&&
/LP/22In the hours before
Local storm report, Feb 12, 1:25 PM CST, 4 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
125 PM CST Wed Feb 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM Flood 6 ENE Huntsville 33.38N 89.36W
02/12/2025 Choctaw MS Trained Spotter
Creek swelling resulted in high water road
closure along Henderson road.
&&
LDPSpecial weather statement, Feb 12, 3:05 PM CST, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Jackson MS
305 PM CST Wed Feb 12 2025
MSZ049-055-056-122200-
Smith MS-Rankin MS-Simpson MS-
305 PM CST Wed Feb 12 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN RANKIN...
NORTHEASTERN SIMPSON AND NORTHWESTERN SMITH COUNTIES THROUGH 400 PM
CST...
At 305 PM CST, Doppler radar was tracking a strong thunderstorm over
D'Lo, or over Mendenhall, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Johns, Cato, and Puckett around 310 PM CST.
White Oak around 315 PM CST.
Polkville around 325 PM CST.
Burns around 335 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for central
Mississippi.
&&
LAT...LON 3189 8994 3198 9003 3223 8982 3223 8973
3222 8973 3222 8939
TIME...MOT...LOC 2105Z 226DEG 33KT 3198 8992
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
86Special weather statement, Feb 12, 3:19 PM CST, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Jackson MS
319 PM CST Wed Feb 12 2025
LAZ023>026-MSZ053-059>061-122215-
Tensas LA-Catahoula LA-Concordia LA-Franklin LA-Adams MS-
Jefferson MS-Franklin MS-Claiborne MS-
319 PM CST Wed Feb 12 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN TENSAS...CONCORDIA...
CENTRAL CATAHOULA AND SOUTHEASTERN FRANKLIN PARISHES...SOUTHERN
CLAIBORNE...JEFFERSON...WESTERN FRANKLIN AND ADAMS COUNTIES THROUGH
415 PM CST...
At 318 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Cooter Point to near Acme. Movement was
east at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Strong thunderstorms will be near...
Deer Park, Natchez, Clayton, Slocum, Helena, Lee Bayou,
Ridgecrest, Ferriday, Spokane, and Cooter Point around 325 PM CST.
Vidalia and Waterproof around 330 PM CST.
Lake Bruin, Sibley, and St. Joseph around 340 PM CST.
Church Hill around 345 PM CST.
Kingston, Stanton, and Alcorn State around 350 PM CST.
Cranfield and Stampley around 355 PM CST.
Fayette, Lorman, and Port Gibson around 400 PM CST.
Hamburg and Mcnair around 405 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM CST for northeastern
Louisiana...and southwestern Mississippi. A Tornado Watch also
remains in effect until 1000 PM CST for northeastern Louisiana...and
southwestern Mississippi.
&&
LAT...LON 3196 9181 3205 9076 3136 9099 3133 9113
3137 9122 3137 9127 3132 9147 3130 9147
3126 9183 3126 9185 3129 9189 3130 9193
3127 9195 3125 9194 3125 9198
TIME...MOT...LOC 2118Z 261DEG 38KT 3191 9157 3130 9178
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CRLocal storm report, Feb 12, 3:42 PM CST, 2 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
342 PM CST Wed Feb 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM Tstm Wnd Dmg 1 WNW Meadville 31.48N 90.91W
02/12/2025 Franklin MS Emergency Mngr
Trees and powerline down off of McNair Rd.
&&
DBLocal storm report, Feb 12, 5:18 PM CST, 35 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
518 PM CST Wed Feb 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM Tstm Wnd Dmg 2 W Brookhaven 31.58N 90.47W
02/12/2025 Lincoln MS Emergency Mngr
Couple of trees down west of Brookhaven.
&&
DBLocal storm report, Feb 12, 5:23 PM CST, 30 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
523 PM CST Wed Feb 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM Tornado 3 ENE Columbia 31.27N 89.78W
02/12/2025 Marion MS Emergency Mngr
Lakeview subdivision has damage and trees
down. A couple of homes in the area as well
as businesses received damage.
&&
DBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 8:50 PM CST | Flood Watch | JAN | Adams, Attala, Carroll, Choctaw, Claiborne, Clay and 30 more | 23 hr |
| Feb 12, 9:06 AM CST | River Flood Warning | JAN | Hinds, Warren | 16 days |
| Feb 12, 9:06 AM CST | River Flood Warning | JAN | Madison, Yazoo | 21 days |
| Feb 12, 9:42 AM CST | River Flood Warning | JAN | Copiah, Simpson | 7 days |
| Feb 12, 9:42 AM CST | River Flood Warning | JAN | Lawrence | 8 days |
| Feb 12, 9:57 AM CST | River Flood Warning | JAN | Leake | 4 days |
| Feb 12, 9:57 AM CST | River Flood Warning | JAN | Attala | 34 hr |
| Feb 12, 9:57 AM CST | River Flood Warning | JAN | Leake | 9 days |
| Feb 12, 9:57 AM CST | River Flood Warning | JAN | Leake | 21 days |
| Feb 12, 9:57 AM CST | River Flood Warning | JAN | Leake | 21 days |
| Feb 12, 1:19 PM CST | Severe Thunderstorm Warning | JAN | Lamar, Marion | 56 min |
| Feb 12, 1:53 PM CST | Tornado Warning | JAN | Forrest, Lamar | 45 min |
| Feb 12, 2:13 PM CST | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 47 min |
| Feb 12, 2:14 PM CST | Tornado Warning | JAN | Copiah, Franklin, Lawrence, Lincoln, Simpson | 61 min |
| Feb 12, 2:51 PM CST | Tornado Warning | JAN | Claiborne, Jefferson | 21 min |
| Feb 12, 3:00 PM CST | Severe Thunderstorm Warning | JAN | Franklin, Jefferson | 45 min |
| Feb 12, 3:05 PM CST | Special Weather Statement | JAN | Smith | 55 min |
| Feb 12, 3:09 PM CST | Severe Thunderstorm Warning | JAN | Copiah | 51 min |
| Feb 12, 3:19 PM CST | Special Weather Statement | JAN | Adams, Claiborne, Jefferson | 56 min |
| Feb 12, 3:28 PM CST | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 47 min |
| Feb 12, 3:45 PM CST | Tornado Warning | JAN | Copiah, Lawrence, Lincoln | 45 min |
| Feb 12, 4:04 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 30 min |
| Feb 12, 4:19 PM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence, Simpson | 56 min |
| Feb 12, 4:59 PM CST | Flash Flood Warning | JAN | Adams, Claiborne, Copiah, Covington, Franklin, Jefferson and 4 more | 2 hr |
| Feb 12, 5:05 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jefferson Davis, Jones, Simpson, Smith | 55 min |
| Feb 12, 5:55 PM CST | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Jones | 65 min |
Nearby
Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.